MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ANEROID,HAND HELD,ADULT

Medline Industries, LP MEDLINE; ANEROID,HAND HELD,ADULT
Catalog Number MDS9380
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This vmsr summary report covers malfunction events that occurred in q3 of 2025.The report summarizes 8 malfunction events involving sphygmomanometers (mds9380).Customer reported that "cuffs are defective, the inflation bulb is not working it gets stuck together while taking blood pressure.".
 
Additional Manufacturer Narrative
This vmsr summary report covers malfunction events that occurred in q3 of 2025.The report summarizes 8 malfunction events involving sphygmomanometers (mds9380).Customer reported that "cuffs are defective, the inflation bulb is not working it gets stuck together while taking blood presure." associated serial numbers: (b)(6).Associated di: (b)(4).Lot number 65122030002, 65124090002, and 65125020002.Medline received 8 samples, tested each sample for inflation to 300mmhg, and switched bulbs to other cuffs to test that the bulbs worked once removed and switched.All bulbs were able to inflate multiple cuffs and medline did not experience any bulb getting stuck while inflating; however, one cuff did experience leakage.The reported bulb issue was not confirmed, one cuff leakage was confirmed, and the cause was identified as comp./part defective, broke; there has been no change to the reportability decision associated with this complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ANEROID,HAND HELD,ADULT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kurian jokutty
three lakes drive
northfield, IL 60093--275
MDR Report Key50916250
Report Number1417592-2026-52121
Device Sequence Number5330502
Product Code DXQ
UDI-Device Identifier10080196717743
UDI-Public10080196717743
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K211084
Exemption NumberVMSR
Number of Events Summarized8
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS9380
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/19/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2025
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown